Suicidal thoughts. Not sure why this is happening now. Not sure if I need a higher dose or is this the wrong med.
DEFINITELY Call your Dr. Right away !!!
One of the side effects of Cymbalta is suicidal thoughts.
I am not sure why you just now after 2yrs you would have this side effect.
Have you started any New medications or Herbal supplements since you started having these feelings?
But please call your Dr. right away this is Nothing to mess with. Kathy
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2012 • 2 answers
Posted 12 Jun 2013 • 15 answers
Posted 9 Jul 2013 • 157 answers
Posted 16 Jan 2015 • 6 answers
Cymbalta - Has anyone taken this and it helped ALOT for a few weeks ,I was on top of the world, but?
Posted 27 Oct 2016 • 2 answers